Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/53818
Title: Excess Molar Volumes Of Binary-Mixtures Of Butyl Formate With Normal Alcohols At 298.15 K
Authors: Ortega, J 
Issue Date: 1985
Publisher: 0021-9568
Journal: Journal of Chemical & Engineering Data 
URI: http://hdl.handle.net/10553/53818
ISSN: 0021-9568
Source: Journal Of Chemical And Engineering Data[ISSN 0021-9568],v. 30 (4), p. 465-467
Appears in Collections:Artículos
Show full item record

WEB OF SCIENCETM
Citations

23
checked on Apr 4, 2020

Page view(s)

3
checked on Apr 4, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.